# SDR 97ZZZM1198

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Part number: 3516505031
- Condition: Chaffed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REVISION 5-6, INSPECTION FOUND INBOARD FLAP ATTACH POINT BRACKET WORN.  REMOVED AND REPLACED LT OUTBOARD AND LEFT INBOARD FLAP ATTACH BRACKETS IAW SRM 51-40.  (M)
